×

Lower bounds for height functions. (English) Zbl 0579.14035

In dieser Arbeit wird eine Vermutung für Abelsche Varietäten A über Zahlkörpern K formuliert, die (vereinfacht ausgedrückt) folgendes besagt: Die kanonische Höhe eines Nichttorsionspunktes auf A ist nach unten beschränkt durch eine Zahl der Form cx-d, wobei \(c>0\) und d nur von der Dimension von A und vom Körpergrad [K:\({\mathbb{Q}}]\) abhängen; für die Zahl x besteht eine einfache Abhängigkeit von den Stellen schlechter Reduktion von A und von der Lage von A im Modulraum aller Abelschen Varietäten.
Es wird gezeigt, daß diese Vermutung für den Fall elliptischer Kurven mit einer Vermutung von Serge Lang übereinstimmt. Der Verf. betrachtet schließlich solche Abelsche Varietäten A, die durch einen Twist aus einer festen Abelschen Varietät \(A_ 0\) hervorgehen. Er kann zeigen, daß für alle diese A’s obige Vermutung zutrifft, allerdings ist dabei die Konstante d von \(A_ 0\) abhängig.
Reviewer: H.-G.Rück

MSC:

14K15 Arithmetic ground fields for abelian varieties
14G25 Global ground fields in algebraic geometry
14H45 Special algebraic curves and curves of low genus
14H52 Elliptic curves
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. Lang, Algebraic number theory , Addison-Wesley Publishing Co., Inc., Reading, Mass.-London-Don Mills, Ont., 1970. · Zbl 0211.38404
[2] S. Lang, Elliptic curves: Diophantine analysis , Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 231, Springer-Verlag, Berlin, 1978. · Zbl 0388.10001
[3] S. Lang, Fundamentals of Diophantine geometry , Springer-Verlag, New York, 1983. · Zbl 0528.14013
[4] D. Mumford, Abelian Varieties , Tata Institute, Oxford University Press, Bombay, 1974. · Zbl 0326.14012
[5] J. Silverman, Lower bound for the canonical height on elliptic curves , Duke Math. J. 48 (1981), no. 3, 633-648. · Zbl 0475.14033
[6] J. Silverman, Integer points and the rank of Thue elliptic curves , Invent. Math. 66 (1982), no. 3, 395-404. · Zbl 0494.14008
[7] J. Silverman, Representations of integers by binary forms and the rank of the Mordell-Weil group , Invent. Math. 74 (1983), no. 2, 281-292. · Zbl 0525.14012
[8] J. Silverman, Divisibility of the specialization map for the families of elliptic curves , to appear, Amer. J. Math. JSTOR: · Zbl 0613.14029
[9] J.-P. Serre and J. Tate, Good reduction of abelian varieties , Ann. of Math. (2) 88 (1968), 492-517. JSTOR: · Zbl 0172.46101
[10] J. Tate, Algorithm for determining the type of a singular fiber in an elliptic pencil , Modular functions of one variable, IV (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lecture Notes in Math., vol. 476, Springer, Berlin, 1975, pp. 33-52. · Zbl 1214.14020
[11] M. Newman, Integral Matrices , Academic Press, New York, 1972. · Zbl 0254.15009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.